MathSciNet Relay Station
MathSciNet bibliographic data
MR2286828 (2007j:34112) 34K06 (34K25 39B05)
Čermák, J. On matrix differential equations with several unbounded delays. European J. Appl. Math. 17 (2006), no. 4, 417–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement